Mizan Ahmad


In this paper, we discuss about some classes of vector sequence spaces
on w(R^n). We observe their completeness and the relationships between them. At the end of this paper, we construct the Kothe-Toeplitz dual of some vector sequence spaces.


Ruang bernorma, barisan vektor, dual Kothe-Toeplitz

Full Text:



A. H. Ganie, S. A. Lone, dan A. Afroza, 2020, Generalised Difference Sequence Spaces of Non-absolute Type, EKSAKTA 11(02): 147-153.

Ahmad, M., 2022, Beberapa Kelas Barisan Selisih Diperumum Tipe Cesaro, JFMA 5(01): 23-34.

Ahmad, M. dan Aspriyani, R., 2022, Ruang Barisan Selisih Diperumum Tipe Cesaro pada Ruang Bernorma-n, JFMA 5(02): 21-34.

Dutta, H., 2013, Some Classes of Cesaro-Type Difference Sequence Over n-Normed Spaces, Advances in Difference Equations 1: 286.

Dutta, H., 2015, Kothe-Toeplitz Duals of Some n-Normed Valued Difference Sequence Spaces, Maejo Int. J. Sci. Technol 9(02): 255-264.

Et, M., 1996-1997, On Some Generalized Cesaro Difference Sequence Spaces, Istanbul Univ. Fen Fak. Mat. Dergrisi 55-56: 221-229.

Et, M. dan Colak, R., 1995, On Some Generalized Difference Sequence Spaces, Soochow J. Math. 21: 377-386.

Gahler, S., 1964, Lineare 2-Normierte Raume, Math. Nachr. 28: 1-43.

Gahler, S., 1969, Untersuchungen Uber Verallgemeinerte m-Metrische Raume. I, Math. Nachr. 40: 165-189.

Garling, D.J. H., 1967, The Beta- and Gamma-duality of Sequence Spaces, Proc. Camb. Phil. Soc. 63: 963.

Gozali, S.H., Gunawan, H., dan Neswan, O.,2000, On n-Norms, and Bounded n-Linear Functionals in a Hilbert Space, Mathematics Subject Classication 5: 47-54.

Gunawan, H., 2000, On n-Inner Product, n-Norms, and The Cauchy-Schwarz Inequality, Scientiae Mathematicae Japanicae Online 5 (2000), 47-54.

Gunawan, H. dan Mashadi, M., 2001, On n-Normed Spaces, Int. J. Math. Sci. 27: 631-639.

Kizmaz, H., 1981, On Certain Sequence Spaces, Soochow J. Math. 24: 169-176.

Misiak, A., 1989, n-Inner Product Spaces, Math. Nachr. 140: 299-319.

Ng, PN. and Lee, P.Y., 1978, Cesaro Sequence Spaces of Non-Absolute Type, Comment. Math. 20: 429-433.

Orhan, C., 1983, Cesaro Difference Sequence Spaces and Related Matrix Transformations, Commun. Fac. Sci.Univ. Ankara, Ser. A. 32: 55-63.

Shiue, J.S., 1970: On The Cesaro Sequence Spaces, Thamkang J. Math. 1: 19-25.

DOI: https://doi.org/10.25077/jmua.12.4.293-298.2023


  • There are currently no refbacks.

Copyright (c) 2024 Jurnal Matematika UNAND

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Lisensi Creative Commons
Ciptaan disebarluaskan di bawah Lisensi Creative Commons Atribusi-BerbagiSerupa 4.0 Internasional.